# SDR ASAA2018062505163

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 10,756 hours, 3,554 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST ALL DATA ON BOTH FMCS FOR APPROXIMATELY TWO MINUTES.  RECEIVED A/T LIM FLAG.  ACFT GROUNDED - YES. ACCOMPLISHED B737-900 FIM 33-32 TASK 815. ALL DISCRETES ARE READING AS THEY SHOULD. ACCOMPLISHED A/T BITE IAW FIM 22-31, TASK 801.  CURRENT STATUS SHOWS NO FAULTS.  ACCOMPLISHED DFCS LRU REPLACEMENT TEST FOR FMC, BITE GRP 34, IAW FIM 22-11, TASK 802. ALL TESTS PASSED.  ACCOMPLISHED LRU REPLACEMENT FOR DFCS AT, BITE GRP 35, IAW FIM 22-11, TASK 802. ALL TESTS PASSED.  ACCOMPLISHED A/T SYSTEM OPS TEST IAW AMM 22-31-00-710-801. OPS CHECKED GOOD,  NO FAULTS.
